Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 169, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 25, 2015, 9:19 PM CDT for DeWitt County, Karnes County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 9:19 PM CDT (02:19 UTC)
- Expired
- May 25, 2015, 10:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeWitt County, TX, Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 102 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3543 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
764
WUUS54 KEWX 260219
SVREWX
TXC123-255-260315-
/O.NEW.KEWX.SV.W.0169.150526T0219Z-150526T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHERN KARNES COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 919 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KENEDY...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KENEDY...KARNES CITY...YORKTOWN...RUNGE...NORDHEIM...EL OSO...
CHOATE...ZUNKERVILLE...COTTON PATCH...NEW DAVY AND HELENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2869 9786 2872 9792 2869 9801 2877 9808
2891 9794 2911 9764 2892 9740 2893 9742
2867 9778
TIME...MOT...LOC 0219Z 271DEG 18KT 2875 9784
HAIL...1.00IN
WIND...60MPH
$$
RUNYEN1 follow-up statement
500
WWUS54 KEWX 260257
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 PM CDT MON MAY 25 2015
TXC123-255-260315-
/O.CON.KEWX.SV.W.0169.000000T0000Z-150526T0315Z/
DEWITT TX-KARNES TX-
957 PM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN DEWITT AND SOUTHEASTERN KARNES COUNTIES...
AT 957 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WEESATCHE TO NEAR CHARCO TO NEAR TULSITA...MOVING
EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
YORKTOWN...NORDHEIM AND CHOATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2869 9786 2872 9792 2869 9801 2886 9770
2903 9754 2892 9740 2893 9742 2867 9778
TIME...MOT...LOC 0257Z 271DEG 14KT 2891 9750 2878 9767 2871 9787
HAIL...1.00IN
WIND...60MPH
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 7:17 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 25, 7:17 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 717 PM CDT MON MAY 25 2015 .AVIATION.../00Z TAFS/ STORMS HAVE CLEARED ALL TAF SITES...BUT WILL INCLUDE VCTS THROUGH 01Z FOR SAT/SSF/AUS IN CASE BACKBUILDING STORMS PRODUCE A ROGUE LIGHTNING STRIKE. A MESO LOW HAS FORMED BEHIND THIS LINE...WHICH WILL CAUSE VARIABLE WINDS BELOW 10 KTS AT SAT/SSF/AUS FOR THE NEXT FEW HOURS...WILL HANDLE THIS WITH AMENDMENTS IF THEY INCREASE ABOVE 10 KTS. DRY AIR EVIDENT ON WV IMAGERY WILL HELP DRY OUT THE MID AND UPPER LEVELS...BUT MOIST LOW LEVEL SE FLOW WILL ALLOW VFR CIGS TO LOWER TO IFR BY 7Z AT SAT/SSF/AUS AND MVFR BY 9Z AT DRT. MODEL GUIDANCE SUGGESTS LIFR CIGS COULD DEVELOP BETWEEN 10-14Z AT SAT/SSF/AUS...BUT WILL REEVALUATE THIS WITH THE 06Z TAF PACKAGE. && .PREV DISCUSSION... /ISSUED 447 PM CDT MON MAY 25 2015/ ..SIGNIFICANT FLASH FLOODING ONGOING ACROSS THE NORTHERN AND CENTRAL PARTS OF SOUTH CENTRAL TEXAS... SHORT TERM (TODAY THROUGH TUESDAY)... A STRONG NEGATIVELY TILTED UPPER LEVEL TROUGH HAS CAUSED A SIGNIFICANT SEVERE WEATHER EVENT THAT HAS ALREADY PRODUCED A FEW TORNADOES IN THE HILL COUNTRY AND WIDESPREAD FLASH FLOODING IN THE HILL COUNTRY AND I-35 CORRIDOR IS ONGOING THIS AFTERNOON. A FLASH FLOOD EMERGENCY HAS ALSO BEEN ISSUED FOR EASTERN WILLIAMSON AND TRAVIS COUNTIES AFTER 3 TO 5 INCHES OF RAIN FELL IN TWO HOURS. THE PRIMARY THREAT FOR THE NEXT SEVERAL HOURS WILL CONTINUE TO BE SIGNIFICANT FLASH AND RIVER FLOODING...WITH THE LATTER CONTINUING INTO AT LEAST THE OVERNIGHT HOURS. RAINFALL RATES UP TO 4 INCHES PER HOUR HAVE OCCURRED THIS AFTERNOON...BUT THESE RATES SHOULD BEGIN TO DECREASE SLIGHTLY AS THESE STORMS CONTINUE TO MERGE INTO A LINE OVER THE I-35 CORRIDOR FROM THE SAN ANTONIO METRO AND AREAS NORTH BEFORE PUSHING EAST ACROSS OUR CWA. DRY AIR MOVING IN FROM THE WEST EVIDENT ON WV IMAGERY SHOULD CONTINUE TO CAUSE PWAT VALUES TO DECREASE AND END THE HEAVY RAINFALL THREAT FROM WEST TO EAST AS WE MOVE INTO THE EVENING AND OVERNIGHT HOURS. THUS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR OUR WESTERNMOST COUNTIES...BUT CONTINUES FOR THE VAST MAJORITY OF SOUTH CENTRAL TEXAS THROUGH 1 AM CDT TUESDAY. ALTHOUGH SHEAR VALUES HAVE DECREASED SLIGHTLY FROM THE 50-55 KT SEEN EARLIER THIS AFTERNOON IN THE HILL COUNTRY...HELICITY VALUES ABOVE 200-300 M^2/S^2 AND LOW LCLS ALONG AND EAST OF I-35 WILL LIKELY CONTINUE THE TORNADO THREAT FOR THIS AREA FOR AT LEAST THE NEXT FEW HOURS. TORNADOES WILL BE POSSIBLE WITHIN MORE DISCRETE CELLS WITHIN THE LINE OF STORMS CURRENTLY CENTERED OVER THE I-35 CORRIDOR NORTH OF SAN ANTONIO AND EXPANDING INTO NE TX AND SE OK. THUS...A TORNADO WATCH CONTINUES UNTIL 10 PM CDT FOR THE EASTERN HILL COUNTRY...AND ALL COUNTIES ALONG AND NORTH OF THE I-10 CORRIDOR AND ALONG AND EAST OF THE I-35 CORRIDOR NORTHEAST OF THE SAN ANTONIO METRO. DRY AIR WILL GRACIOUSLY FILL INTO THE ENTIRE CWA BY EARLY TUESDAY MORNING...BUT ANOTHER WEAK SHORTWAVE ROTATING AROUND THE PERSISTENT LONGWAVE TROUGH TO OUR WEST MAY TRIGGER ISOLATED THUNDERSTORMS TUESDAY AFTERNOON IN THE SERRENIAS DEL BURRO THAT MOVE INTO THE RIO GRANDE PLAINS. ELSEWHERE...AMPLE BOUNDARY LAYER AND SOIL MOISTURE WITH DAYTIME TEMPERATURES RISING INTO THE UPPER 80S MAY STILL ALLOW FOR VERY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS...BUT DRY AIR SHOULD PREVENT DEVELOPMENT. IN ADDITION...WEAK SHORTWAVE RIDING SHOULD BEGIN TO BUILD IN BY LATE TUESDAY NIGHT TO LIMIT OUR RAIN CHANCES. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... A BRIEF PERIOD OF SHORTWAVE RIDGING WITH RELATIVELY DRY AIR WILL CONTINUE THROUGH EARLY THURSDAY...GIVING THE REGION A MUCH NEEDED BREAK FROM THE HEAVY RAINFALL PATTERN WE HAVE BEEN IN FOR SEVERAL WEEKS FOR A FEW DAYS. HOWEVER...WILL STILL CARRY ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS FOR WEDNESDAY DUE TO AMPLE BOUNDARY LAYER MOISTURE AND SOIL MOISTURE WITH HIGHS NEARING 90 DEGREES. ANOTHER UPPER LEVEL TROUGH APPROACHES THE REGION ON THURSDAY TO BREAK DOWN THIS RIDGE...INCREASING THE COVERAGE OF AFTERNOON SHOWERS AND THUNDERSTORMS...PARTICULARLY IN THE RIO GRANDE PLAINS. MODELS GENERALLY AGREE THAT THE MAIN ENERGY FROM THIS UPPER LEVEL TROUGH SHOULD REMAIN TO OUR NORTH...BUT ALSO SUGGEST THAT IT WILL NOT BE VERY PROGRESSIVE AND STICK AROUND UNTIL AT LEAST SUNDAY. CONSIDERING THAT A FEW WEAK BOUNDARIES MAY SLIP INTO THE REGION TO PROVIDE AN ADDITIONAL FOCUS FOR CONVECTION...RAINFALL CHANCES WILL LIKELY CONTINUE THROUGH FRIDAY AND THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 70 88 73 89 / 80 30 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 81 70 88 73 89 / 80 30 20 20 20 NEW BRAUNFELS MUNI AIRPORT 82 71 88 73 89 / 70 30 20 20 20 BURNET MUNI AIRPORT 80 69 87 72 88 / 80 20 20 20 20 DEL RIO INTL AIRPORT 90 71 91 74 91 / 60 10 10 20 20 GEORGETOWN MUNI AIRPORT 80 70 87 71 88 / 80 30 20 20 20 HONDO MUNI AIRPORT 84 72 87 74 89 / 60 10 20 20 20 SAN MARCOS MUNI AIRPORT 81 71 87 73 89 / 70 30 20 20 20 LA GRANGE - FAYETTE REGIONAL 82 70 88 75 90 / 80 50 20 20 20 SAN ANTONIO INTL AIRPORT 83 73 88 74 89 / 70 30 20 20 20 STINSON MUNI AIRPORT 82 73 88 74 89 / 70 30 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...99 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 5:40 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 540 PM CDT MON MAY 25 2015 TXZ171>173-183>194-202>209-217>225-228-262245- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 540 PM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT TONIGHT... ...TORNADO WATCH UNTIL 10 PM CDT TODAY... A SIGNIFICANT SEVERE WEATHER EVENT THAT HAS ALREADY PRODUCED WIDESPREAD FLASH FLOODING...TORNADOES...AND DAMAGING WINDS IN THE HILL COUNTRY AND I-35 CORRIDOR WILL CONTINUE INTO THE LATE AFTERNOON AND EVENING HOURS. THE PRIMARY THREAT WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL CAUSING FLASH FLOODING AND RIVER FLOODING...BUT TORNADOES AND DAMAGING WINDS WILL STILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND EAST OF THE I-35 CORRIDOR. UP TO 7 INCHES OF RAIN HAS FALLEN IN ISOLATED SPOTS WITH WIDESPREAD 2 TO 5 INCH TOTALS IN THE NORTHERN PARTS OF SOUTH CENTRAL TEXAS. ADDITIONAL RAIN TOTALS MAINLY EAST OF I-35 ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES POSSIBLE. DUE TO THE MULTIPLE WEATHER THREATS AND RIVER FLOODING THREATS ONGOING DURING THIS MEMORIAL DAY HOLIDAY...IT IS IMPERATIVE TO STAY AWARE OF THE WEATHER SITUATION. TRAVEL IS HIGHLY DISCOURAGED DUE TO WIDESPREAD FLASH FLOODING THAT IS NOT JUST CONFINED TO LOW WATER CROSSINGS. IF YOU ABSOLUTELY MUST TRAVEL...KNOW BEFORE YOU GO WHAT ROADS MAY BE EXPERIENCING FLOODING AND IF ANY ARE ENCOUNTERED...TURN AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO RECEIVE WARNINGS FROM YOUR TRUSTED SOURCES VIA RADIO...TELEVISION...OR MOBILE DEVICE. ENSURE BATTERIES ARE CHARGED IN DEVICES THAT REQUIRE THEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RIVER FLOODING WILL LIKELY CONTINUE ACROSS MUCH OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL DAYS...CAUSING A SIGNIFICANT IMPACT ON TRAVEL. ALTHOUGH WE EXPECT A BRIEF LULL IN HEAVY RAINFALL FOR TUESDAY AND WEDNESDAY...ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING POTENTIAL WILL EXIST AGAIN LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, May 25, 7:37 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM FLASH FLOOD 2 E BASTROP 30.11N 97.27W
05/25/2015 BASTROP TX EMERGENCY MNGR
A 1000 FOOT LONG DAM HOLDING WATER IN A SMALL FISHING
LAKE RUPTURED AT BASTROP STATE PARK
&&
EVENT NUMBER EWX1500551
CVPLocal storm report, May 25, 8:00 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 5 E ROUND ROCK 30.52N 97.59W
05/25/2015 WILLIAMSON TX COCORAHS
FOREST CREEK GOLF CLUB FLOODED. FOREST CREEK DRIVE
CLOSED AT THE CLUB HOUSE. NUMBER 9 FAIRWAY UNDER WATER.
6.67 INCHES OF RAIN FELL IN THE PAST 3.5 HOURS
&&
EVENT NUMBER EWX1500552
CVPLocal storm report, May 25, 8:02 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
802 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HEAVY RAIN 5 NNE LOCKHART 29.95N 97.64W
05/25/2015 M5.35 INCH CALDWELL TX COCORAHS
RAIN BEGAN AROUND 2PM AND THE WORST WAS FROM 330 TO
7PM. 5.35 INCHES TOTAL IN THE PAST 12 HOURS
&&
EVENT NUMBER EWX1500553
CVPLocal storm report, May 25, 8:07 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
807 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM FLASH FLOOD 4 SE WRIGHTSBORO 29.32N 97.51W
05/25/2015 GONZALES TX DEPT OF HIGHWAYS
FM 1116 CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1500554
CVPLocal storm report, May 25, 8:41 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
841 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM FUNNEL CLOUD 4 WSW ECLETO 29.03N 97.81W
05/25/2015 KARNES TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1500555
CVPLocal storm report, May 25, 9:19 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 AM HAIL 1 SW DEL RIO 29.37N 100.91W
05/25/2015 E1.00 INCH VAL VERDE TX NWS EMPLOYEE
UPPER AIR OBSERVER REPORTED QUARTER SIZED HAIL IN DEL
RIO
0815 AM HAIL 14 N KICKAPOO CAVERN ST 29.81N 100.42W
05/25/2015 E1.50 INCH EDWARDS TX TRAINED SPOTTER
SPOTTER REPORT OF PING PONG BALL SIZED HAIL.
1117 AM HAIL 4 S INGRAM 30.02N 99.24W
05/25/2015 E0.25 INCH KERR TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZED HAIL. IN ADDITION...
REPORTED 2.4 RAINFALL AMOUNTS IN AN HOUR 4 MILES SOUTH
OF INGRAM.
1233 PM HAIL FREDERICKSBURG 30.27N 98.87W
05/25/2015 M1.00 INCH GILLESPIE TX LAW ENFORCEMENT
1243 PM TORNADO 2 ESE FREDERICKSBURG 30.26N 98.84W
05/25/2015 GILLESPIE TX LAW ENFORCEMENT
SHERIFF DEPT REPORTED TORNADO NEAR GOEHMANN LANE IN
FREDERICKSBURG
0101 PM TORNADO LBJ STATE PARK 30.24N 98.63W
05/25/2015 GILLESPIE TX EMERGENCY MNGR
EMERGENCY MANAGER RECEIVED REPORT OF A TORNADO ON THE
LBJ RANCH
0124 PM TORNADO ROUND MOUNTAIN 30.44N 98.35W
05/25/2015 BLANCO TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TORNADO IN ROUND MOUNTAIN
MOVING TOWARD HWY 281 HWY 71 INTERSECTION
0134 PM FLASH FLOOD 5 S TIMBERWOOD PARK 29.63N 98.48W
05/25/2015 BEXAR TX TRAINED SPOTTER
FLOODED STREETS IN THE TIMBERWOOD AREA AS HEAVY RAIN
MOVES ACROSS NORTHEAST OF BEXAR COUNTY.
0146 PM FLASH FLOOD 3 SE FREDERICKSBURG 30.24N 98.84W
05/25/2015 GILLESPIE TX AMATEUR RADIO
GOEHMANN LANE CLOSED DUE TO FLASH FLOODING
0200 PM HEAVY RAIN 1 SE FREDERICKSBURG 30.26N 98.86W
05/25/2015 M1.64 INCH GILLESPIE TX COCORAHS
RAIN FELL IN TWENTY MINUTES
0208 PM HAIL WEST LAKE HILLS 30.29N 97.81W
05/25/2015 M0.25 INCH TRAVIS TX PUBLIC
0246 PM FUNNEL CLOUD 3 SW GEORGETOWN DAM 30.63N 97.74W
05/25/2015 WILLIAMSON TX STORM CHASER
JUST NORTH OF HWY 29
0252 PM FUNNEL CLOUD 3 N GEORGETOWN 30.69N 97.69W
05/25/2015 WILLIAMSON TX PUBLIC
AT GEORGETOWN AIRPORT
0315 PM HEAVY RAIN 1 NNE ANDERSON MILL 30.47N 97.80W
05/25/2015 M2.22 INCH WILLIAMSON TX EMERGENCY MNGR
RAIN FELL BETWEEN 2PM AND 315PM
0315 PM FLASH FLOOD 3 S HORSESHOE BAY 30.50N 98.36W
05/25/2015 LLANO TX COCORAHS
CREEKS OUT OF BANKS...ROCK ROADS FLOODED...2.29 INCHES
FELL IN FOUR HOURS
0317 PM FLASH FLOOD BEE CAVE 30.31N 97.96W
05/25/2015 TRAVIS TX LAW ENFORCEMENT
BEE CAVE ROAD CLOSED DUE TO HIGH WATER
0325 PM TSTM WND GST 4 NE PFLUGERVILLE 30.48N 97.57W
05/25/2015 E60 MPH TRAVIS TX STORM CHASER
SIGNS BLOWN DOWN AND SIDING BLOWN OFF BUILDINGS...WIND
GUST ESTIMATED TO 60 MPH
0328 PM TSTM WND GST 3 E PFLUGERVILLE 30.44N 97.57W
05/25/2015 M70 MPH TRAVIS TX TRAINED SPOTTER
FENCES DOWN AND OTHER DAMAGE
0334 PM HAIL 6 S BEE CAVE 30.22N 97.95W
05/25/2015 E0.88 INCH TRAVIS TX AMATEUR RADIO
0342 PM HEAVY RAIN 4 NNE AUSTIN 30.33N 97.72W
05/25/2015 M1.50 INCH TRAVIS TX COCORAHS
RAIN FELL IN THE PAST 90 MINUTES...WATER FLOWING DOWN
THE STREET
0350 PM FLASH FLOOD 1 W HUTTO 30.55N 97.56W
05/25/2015 WILLIAMSON TX TRAINED SPOTTER
WATER OVER THE ROAD
0350 PM HEAVY RAIN 4 NNE AUSTIN 30.33N 97.72W
05/25/2015 E1.00 INCH TRAVIS TX COCORAHS
ONE INCH IN THE PAST HOUR...STREETS AND YARDS ARE
FLOODED
0351 PM FLASH FLOOD 5 ENE PFLUGERVILLE 30.47N 97.54W
05/25/2015 TRAVIS TX TRAINED SPOTTER
WATER OVER THE ROAD
0352 PM HEAVY RAIN 2 N HUTTO 30.57N 97.54W
05/25/2015 M4.30 INCH WILLIAMSON TX TRAINED SPOTTER
RAIN GAUGE SHOWS 4.3 INCHES OF RAIN IN THE PAST HOUR
0353 PM HEAVY RAIN 1 S ROUND ROCK 30.50N 97.67W
05/25/2015 M5.00 INCH WILLIAMSON TX TRAINED SPOTTER
FIVE INCHES OF RAIN SINCE 2PM
0358 PM HAIL 10 N AUSTIN 30.42N 97.74W
05/25/2015 E1.00 INCH TRAVIS TX AMATEUR RADIO
NICKEL TO QUARTER SIZE HAIL
0407 PM FLASH FLOOD 1 SW CAMP MABRY 30.31N 97.78W
05/25/2015 TRAVIS TX BROADCAST MEDIA
HIGH WATER RESCUE IN THE 2900 BLOCK OF WESTLAKE DRIVE
0410 PM FLASH FLOOD AUSTIN 30.27N 97.74W
05/25/2015 TRAVIS TX DEPT OF HIGHWAYS
FLOODING REPORTED AT MULTIPLE LOCATIONS AROUND THE CITY
OF AUSTIN
0410 PM HEAVY RAIN 6 NW GEORGETOWN 30.71N 97.76W
05/25/2015 M2.42 INCH WILLIAMSON TX COCORAHS
RAIN FELL IN 10 MINUTES
0415 PM HEAVY RAIN 3 NE AUSTIN 30.30N 97.71W
05/25/2015 M1.23 INCH TRAVIS TX COCORAHS
RAIN FELL IN THE PAST 40 MINUTES
0416 PM FLASH FLOOD 4 ENE HUTTO 30.57N 97.48W
05/25/2015 WILLIAMSON TX STORM CHASER
HWY 79 IMPASSABLE DUE TO FLASH FLOODING
0423 PM HEAVY RAIN 3 SSE PFLUGERVILLE 30.40N 97.60W
05/25/2015 M1.22 INCH TRAVIS TX UTILITY COMPANY
1.22 INCHES OF RAIN IN 15 MINUTES...FROM 355 PM TO 410
PM
0424 PM TORNADO 2 SW MAXWELL 29.86N 97.82W
05/25/2015 CALDWELL TX EMERGENCY MNGR
TORNADO BETWEEN MARTINDALE AND MAXWELL
0424 PM HEAVY RAIN 2 SW BRUSHY CREEK 30.49N 97.77W
05/25/2015 M2.54 INCH WILLIAMSON TX COCORAHS
RAIN FELL IN THE PAST THREE HOURS
0429 PM TSTM WND DMG 1 NE CEDAR CREEK 30.09N 97.49W
05/25/2015 BASTROP TX EMERGENCY MNGR
RESIDENTIAL STRUCTURE WITH HEAVY DAMAGE
0435 PM FLASH FLOOD 3 N AUSTIN 30.32N 97.74W
05/25/2015 TRAVIS TX COCORAHS
STREETS AND YARDS FLOODING
0443 PM FLASH FLOOD BRUSHY CREEK 30.51N 97.74W
05/25/2015 WILLIAMSON TX BROADCAST MEDIA
WATER OVER THE ROAD AT HAIRY MAN ROAD
0444 PM FLASH FLOOD HUTTO 30.55N 97.54W
05/25/2015 WILLIAMSON TX BROADCAST MEDIA
WATER OVER THE ROADS AND RAIN RATES OF 4 INCHES PER
HOUR
0445 PM FLOOD 5 E AUSTIN 30.27N 97.66W
05/25/2015 TRAVIS TX COCORAHS
LITTLE WALNUT CREEK REPORTEDLY SLIGHTLY OUT OF BANKS
AND FLOODING PORTIONS OF DOTTIE JORDAN PARK
0452 PM FLASH FLOOD AUSTIN 30.27N 97.74W
05/25/2015 TRAVIS TX EMERGENCY MNGR
MULTIPLE WATER RESCUES OCCURRING IN AUSTIN
0500 PM HEAVY RAIN GEORGETOWN 30.65N 97.69W
05/25/2015 M1.88 INCH WILLIAMSON TX AMATEUR RADIO
LOW WATER CROSSINGS FLOODED...1.88 INCHES OF RAIN
BETWEEN 2PM AND 5PM
0530 PM HEAVY RAIN 9 NNW AUSTIN 30.39N 97.80W
05/25/2015 M3.54 INCH TRAVIS TX COCORAHS
RAIN FELL IN THE PAST FOUR HOURS. FIELD IS COVERED WITH
WATER. BULL CREEK RUNNING WELL ABOVE NORMAL LEVELS.
0536 PM HEAVY RAIN 4 NNE AUSTIN 30.33N 97.71W
05/25/2015 M5.32 INCH TRAVIS TX COCORAHS
0537 PM HEAVY RAIN 2 SSE JOLLYVILLE 30.42N 97.74W
05/25/2015 M4.43 INCH TRAVIS TX COCORAHS
0540 PM FLASH FLOOD 1 WNW AUSTIN 30.28N 97.75W
05/25/2015 TRAVIS TX BROADCAST MEDIA
SEVERE FLOODING ALONG SHOAL CREEK AT HOUSE PARK WITH A
RESCUE OCCURRING
0540 PM FLASH FLOOD 5 E AUSTIN 30.27N 97.66W
05/25/2015 TRAVIS TX COCORAHS
LITTLE WALNUT CREEK IS OUT OF ITS BANKS AT DOTTIE
JORDAN PARK. THE SWIMMING POOL HAS OVERFLOWED AND FENCES
ARE TORE DOWN. THE LOYOLA LANE BRIDGE OVER WALNUT CREEK
IS CLOSED WITH WATER OVER IT.
0600 PM FLASH FLOOD 5 E ROUND ROCK 30.52N 97.59W
05/25/2015 WILLIAMSON TX COCORAHS
FOREST CREEK GOLF CLUB FLOODED. FOREST CREEK DRIVE
CLOSED AT THE CLUB HOUSE. NUMBER 9 FAIRWAY UNDER WATER.
6.67 INCHES OF RAIN FELL IN THE PAST 3.5 HOURS
0605 PM HAIL 4 E LA VERNIA 29.35N 98.05W
05/25/2015 M0.88 INCH WILSON TX PUBLIC
0620 PM TORNADO 5 S LA GRANGE 29.84N 96.88W
05/25/2015 FAYETTE TX EMERGENCY MNGR
0712 PM FLASH FLOOD LOCKHART 29.87N 97.68W
05/25/2015 CALDWELL TX EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLOODING ACROSS CALDWELL
COUNTY
0713 PM FLASH FLOOD BASTROP 30.11N 97.31W
05/25/2015 BASTROP TX EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLASH FLOODING ACROSS
BASTROP COUNTY
0715 PM HEAVY RAIN 5 NNE LOCKHART 29.95N 97.64W
05/25/2015 M5.35 INCH CALDWELL TX COCORAHS
RAIN BEGAN AROUND 2PM AND THE WORST WAS FROM 330 TO
7PM. 5.35 INCHES TOTAL IN THE PAST 12 HOURS
0716 PM HEAVY RAIN 12 NE LULING 29.81N 97.51W
05/25/2015 M3.38 INCH CALDWELL TX CO-OP OBSERVER
0735 PM FLASH FLOOD 2 E BASTROP 30.11N 97.27W
05/25/2015 BASTROP TX EMERGENCY MNGR
A 1000 FOOT LONG DAM HOLDING WATER IN A SMALL FISHING
LAKE RUPTURED AT BASTROP STATE PARK
0806 PM FLASH FLOOD 4 SE WRIGHTSBORO 29.32N 97.51W
05/25/2015 GONZALES TX DEPT OF HIGHWAYS
FM 1116 CLOSED DUE TO FLOODING
0838 PM FUNNEL CLOUD 4 WSW ECLETO 29.03N 97.81W
05/25/2015 KARNES TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1500500 EWX1500501 EWX1500502 EWX1500503 EWX1500504
EWX1500505 EWX1500506 EWX1500507 EWX1500508 EWX1500537 EWX1500509
EWX1500510 EWX1500511 EWX1500515 EWX1500516 EWX1500512 EWX1500522
EWX1500513 EWX1500514 EWX1500521 EWX1500517 EWX1500524 EWX1500518
EWX1500520 EWX1500519 EWX1500523 EWX1500525 EWX1500526 EWX1500536
EWX1500528 EWX1500527 EWX1500529 EWX1500530 EWX1500531 EWX1500535
EWX1500532 EWX1500533 EWX1500534 EWX1500539 EWX1500538 EWX1500540
EWX1500545 EWX1500541 EWX1500542 EWX1500543 EWX1500544 EWX1500552
EWX1500547 EWX1500546 EWX1500548 EWX1500549 EWX1500553 EWX1500550
EWX1500551 EWX1500554 EWX1500555
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:14 PM CDT | Tornado Warning | EWX | Fayette | 10 min |
| May 25, 7:21 PM CDT | Tornado Warning | EWX | Gonzales, Karnes, Wilson | 24 min |
| May 25, 7:27 PM CDT | River Flood Warning | EWX | Travis | 19 hr |
| May 25, 7:27 PM CDT | River Flood Warning | EWX | Bastrop | 46 hr |
| May 25, 7:30 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson | 60 min |
| May 25, 7:52 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 4 hr |
| May 25, 8:10 PM CDT | Tornado Warning | EWX | DeWitt, Karnes | 35 min |
| May 25, 8:35 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 55 min |
| May 25, 8:36 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes, Lavaca | 3 hr |
| May 25, 8:59 PM CDT | River Flood Warning | EWX | Bastrop, Fayette | 58 hr |
| May 25, 8:59 PM CDT | River Flood Warning | EWX | Fayette | 71 hr |
| May 25, 9:03 PM CDT | Tornado Warning | EWX | DeWitt, Karnes | 42 min |
| May 25, 9:27 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 48 min |
| May 25, 9:33 PM CDT | River Flood Warning | EWX | DeWitt | 4 days |
| May 25, 10:16 PM CDT | Special Weather Statement | EWX | DeWitt | 44 min |
| May 25, 11:38 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca | 3 hr |
| May 25, 11:54 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| May 26, 12:03 AM CDT | Special Weather Statement | EWX | Hays | 57 min |
| May 26, 4:10 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette | 3 hr |
| May 26, 4:50 AM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.